# SDR FDEA201606071864

- Difficulty date: June 7, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON NLG RT TRUNNION FITTING LOWER SECTION, EXISTING REPAIR AREA FOUND ONE EACH CRACK PROPAGATION, APPROX 0.50 INCH IN LENGTH AT STATION Y=595.  CRACKED AREA REPAIRED IAW SRM 53-10-14-2R, REPAIR 2 FIG 202.  INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 1500 FLIGHT CYCLES IAW SRM 53-10-14-2R, REPAIR 2, TABLE 201, REQUIREMENTS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
